MathSciNet Relay Station
MathSciNet bibliographic data
MR2417813 (2010a:46151) 46L52 (46B28)
Fang, Junsheng; Hadwin, Don; Nordgren, Eric; Shen, Junhao Tracial gauge norms on finite von Neumann algebras satisfying the weak Dixmier property. J. Funct. Anal. 255 (2008), no. 1, 142–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement